# SDR ASAA2022081639540

- Difficulty date: August 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 4,860 hours, 1,597 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINT LIGHT ON AFT OVERHEAD PANEL ILLUMINATED ON LANDING. GROUNDED - YES. FOUND CODE BLEED FAMVR MESSAGE ON STATUS PAGE 36-12021, PERFORMED PNEUMATIC ENGINE ON SYSTEM TEST, TEST PASSED, MESSAGE UNLATCH B737-9 IFIM TASK 36-12-00-810-802.
